Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 13, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Jul 25, 2015, 3:45 PM CDT for 34 counties in Missouri; 5 counties in Kansas. It took effect at Jul 25, 2015, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2015, 3:45 PM CDT (20:45 UTC)
- In effect from
- Jul 25, 2015, 7:00 PM CDT
- Expired
- Jul 26, 2015, 9:47 AM CDT
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 39 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 101 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -456 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
327 WGUS63 KEAX 252045 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 345 PM CDT SAT JUL 25 2015 ...TORRENTIAL RAIN OVERNIGHT... ..MORE THUNDERSTORMS ARE EXPECTED TO RAKE EASTERN KANSAS AND NORTHERN MISSOURI OVERNIGHT. WATER VAPOR IMAGERY SHOWS A VERY POTENT MOISTURE PLUME CONNECTING THE CENTRAL PLAINS TO THE EASTERN PACIFIC. AS A RESULT ANY THUNDERSTORM ACROSS OUR REGION WILL BRING TORRENTIAL RAIN WITH IT WITH A QUICK 1 TO 2 INCHES POSSIBLE FROM THE STRONGEST STORMS. CURRENTLY...THE FORECAST HAS MOST OF THE ACTIVITY FINISHING ACROSS OUR WARNING AREA BEFORE THE SUNDAY DAYLIGHT PERIOD. KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-044>046- 260445- /O.NEW.KEAX.FF.A.0013.150726T0000Z-150726T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG... KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE 345 PM CDT SAT JUL 25 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI... INCLUDING THE FOLLOWING IN KANSAS...ATCHISON ...KS... DONIPHAN...JOHNSON KS...LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR...ANDREW...ATCHISON MO...BUCHANAN... CALDWELL...CARROLL...CHARITON...CLAY...CLINTON...COOPER... DAVIESS...DE KALB...GENTRY...GRUNDY...HARRISON...HOLT... HOWARD...JACKSON...JOHNSON MO...LAFAYETTE...LINN MO... LIVINGSTON...MACON...MERCER...NODAWAY...PETTIS...PLATTE... PUTNAM...RANDOLPH...RAY...SALINE...SCHUYLER...SULLIVAN AND WORTH. * FROM 7 PM CDT THIS EVENING THROUGH SUNDAY MORNING * THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED OVERNIGHT. WIDESPREAD RAINFALL OF 1 TO 3 INCHES IS LIKELY WITH SOME AREAS LIKELY SEEING MUCH HIGHER AMOUNTS IN THE HEAVIEST...MOST PROLONGED ACTIVITY. * WITH MUCH OF THE AREA SATURATED FROM THE PROLONGED WET WEATHER PATTERN...FLASH FLOODING IS LIKELY ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
2 follow-up statements
992 WGUS63 KEAX 260844 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 344 AM CDT SUN JUL 26 2015 KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-044>046- 261700- /O.EXT.KEAX.FF.A.0013.000000T0000Z-150726T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG... KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE 344 AM CDT SUN JUL 26 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF KANSAS AND MISSOURI...INCLUDING THE FOLLOWING IN KANSAS...ATCHISON ...KS...DONIPHAN...JOHNSON KS... LEAVENWORTH AND WYANDOTTE. IN MISSOURI...ADAIR...ANDREW... ATCHISON MO... BUCHANAN...CALDWELL...CARROLL...CHARITON... CLAY...CLINTON... COOPER...DAVIESS...DE KALB...GENTRY... GRUNDY...HARRISON... HOLT...HOWARD...JACKSON...JOHNSON MO... LAFAYETTE...LINN MO... LIVINGSTON...MACON...MERCER...NODAWAY... PETTIS...PLATTE... PUTNAM...RANDOLPH...RAY...SALINE... SCHUYLER...SULLIVAN AND WORTH. * UNTIL NOON CDT TODAY * THUNDERSTORMS WITH HEAVY RAINFALL ARE POSSIBLE THIS MORNING WITH LOCALIZED RAINFALL AMOUNTS UP TO ONE TO THREE INCHES. * WITH AREA SOILS SATURATED FROM RECENT HEAVY RAINS...ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
538 WGUS63 KEAX 261447 FFAEAX FLOOD WATCH NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 947 AM CDT SUN JUL 26 2015 KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-044>046- 261600- /O.CAN.KEAX.FF.A.0013.000000T0000Z-150726T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW- DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-CALDWELL- LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG... KINGSTON...HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON... LA PLATA...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE 947 AM CDT SUN JUL 26 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF KANSAS AND MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAIN PRODUCING THUNDERSTORMS HAS ENDED AS THE TAIL END OF A COMPLEX OF STORMS EXITS NORTHEAST MISSOURI. ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS REMAIN POSSIBLE EAST OF I-35 THIS MORNING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 25, 12:49 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jul 25, 12:49 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 PM CDT SAT JUL 25 2015
.DISCUSSION...
Issued at 322 AM CDT SAT JUL 25 2015
Thunderstorms should gradually clear the area through the morning,
although clouds and outflow boundaries left behind from this activity
will make temperature forecasts a challenge today. 850 hPa
temperatures will be similar to yesterday which would again favor
temperatures in the middle/upper 90s if the sun were to shine most of
the afternoon. However, unlike yesterday, rather thick upper-level
clouds extend back into Colorado and New Mexico, and these clouds should
keep temperatures a few degrees cooler than Friday. Still, humidity
will remain oppressive so it shouldn't be hard to get heat index
values near or exceeding 105 especially near and south of the
Missouri River where more sun will peek through. Will therefore
continue with the heat advisory for these areas. Some areas near
Butler and Clinton could even rise into heat warning criteria (heat
index 110) if the sun can stay out most of the day but confidence
isn't high enough on this to issue a warning.
A weak upper wave will track into the Mid Missouri Valley this
evening and will likely spark another round of thunderstorms. In fact
with outflow boundaries draped across the region, storms could fire
as early as early/mid afternoon as the atmosphere becomes moderately
to strongly unstable. Better chances for more organized/widespread
storms will arrive near and after sunset as the LLJ redevelops and
noses into northwest Missouri, possibly interacting with one or more
remnant boundaries. This set up could lead to some heavy rainfall
somewhere across northeast KS into northern MO, but models are
struggling to resolve where the better forcing/heavy rain potential
may be. Therefore opted to not issue a flash flood watch at this
time, but one may need to be considered if models can determine
if/where heavy rain is likely to fall. For now the highest threat for
this heavy rain appears to be over northwest MO, but it's possible
the presence of these outflow boundaries could shift it further
south. In addition to the heavy rain threat, hot/moist surface
conditions combined with dry/cool air aloft will support damaging
winds with the strongest storms this afternoon and tonight.
By Sunday subtle height rises should shift the storm track further
north and east into northeast Missouri and points northeast of there,
and by Monday and Tuesday dry weather will build into the entire area.
This will also allow hot and humid conditions to continue across
eastern KS and western MO Sunday and Monday, spreading into the
entire area by Tuesday. Temperatures Sunday through Tuesday look to
be in the middle 90s across these areas with heat index values
probably exceeding 105. Will likely need to consider additional heat
advisories for these periods, possibly even warnings.
A weak front on Wednesday will bring slightly cooler temperatures for
the rest of the week with highs in the upper 80s. A few storms may
accompany the front Wednesday and Wednesday night, but the better
forcing and storm chances will be to our north.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1249 PM CDT SAT JUL 25 2015
VFR conditions currently prevail at all the terminals this afternoon
however there is a chance that thunderstorms will bubble up in the
heat of the afternoon. Therefore have kept the VCTS in for the KC
terminals but added a TEMPO group to KSTJ as areas slightly farther
north look to have a better chance at late afternoon storms. May have
to update the TAFs if and when storms develop. Storm activity could
arrive in a couple of waves as any late afternoon activity may fade
before the nocturnal jet kicks in and gets more storms going. Storm
activity is currently forecast to push off into central and eastern
Missouri for the early morning hours of Sunday. Otherwise, allow the
winds to veer around to the south west Sunday morning
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY until 9 PM CDT this evening for KSZ057-060-103>105.
MO...HEAT ADVISORY until 9 PM CDT this evening for MOZ028-029-037>040-
043>046-053-054.
&&
DISCUSSION...Hawblitzel
AVIATION...CutterHazardous weather outlook, Jul 25, 1:18 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 118 PM CDT SAT JUL 25 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 118 PM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES 100 TO 108 ALONG AND SOUTH OF THE MISSOURI RIVER. STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. DAMAGING WINDS AND VERY HEAVY RAINFALL ARE THE PRIMARY THREATS WITH LARGE HAIL A LESSER THREAT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID WEATHER SUNDAY THROUGH TUESDAY WITH AFTERNOON HEAT INDICES 100 TO 106 DEGREES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 25, 3:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
315 PM CDT SAT JUL 25 2015
KSZ103>105-252100-
WYANDOTTE KS-JOHNSON KS-LEAVENWORTH KS-
315 PM CDT SAT JUL 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LEAVENWORTH...
WESTERN WYANDOTTE AND NORTHWESTERN JOHNSON COUNTIES UNTIL 400 PM
CDT...
AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EUDORA...OR NEAR LAWRENCE...MOVING SOUTHEAST AT 5 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLATHE...SHAWNEE...LENEXA...LEAVENWORTH...LANSING...BONNER SPRINGS...
DE SOTO...TONGANOXIE...BASEHOR...EDWARDSVILLE...LAKE QUIVIRA...KANSAS
CITY...LINWOOD...RENO...FAIRMOUNT...PIPER...CLEARVIEW CITY...JARBALO
AND HOLLIDAY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS NEAR MILE MARKER 410.
INTERSTATE 435 BETWEEN MILE MARKERS 2 AND 8.
KANSAS TURNPIKE BETWEEN MILE MARKERS 206 AND 226.
LAT...LON 3912 9519 3930 9496 3896 9473 3885 9505
3898 9506 3899 9507 3898 9509 3896 9508
3897 9511 3897 9513 3898 9516 3896 9517
3897 9519
TIME...MOT...LOC 2014Z 317DEG 5KT 3901 9515
LEIGHTONThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:01 AM CDT | Special Weather Statement | EAX | Daviess, Livingston | 44 min |
| Jul 25, 12:26 AM CDT | Special Weather Statement | EAX | Carroll | 49 min |
| Jul 25, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Livingston | 34 min |
| Jul 25, 1:12 AM CDT | Special Weather Statement | EAX | Chariton | 48 min |
| Jul 25, 1:27 AM CDT | Special Weather Statement | EAX | Atchison | 48 min |
| Jul 25, 2:02 AM CDT | Severe Thunderstorm Warning | EAX | Randolph | 28 min |
| Jul 25, 2:38 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Holt | 52 min |
| Jul 25, 2:47 AM CDT | Special Weather Statement | EAX | Worth | 43 min |
| Jul 25, 5:07 AM CDT | Flash Flood Warning | EAX | Chariton, Howard, Linn, Macon, Randolph | 3 hr |
| Jul 25, 1:49 PM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jul 25, 3:43 PM CDT | Heat Advisory | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Carroll and 22 more | 29 hr |
| Jul 25, 5:08 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jul 25, 5:08 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jul 25, 3:15 PM CDT | Special Weather Statement | EAX | Leavenworth | 45 min |
| Jul 25, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 29 min |
| Jul 25, 4:02 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 28 min |
| Jul 25, 4:30 PM CDT | Special Weather Statement | EAX | Johnson | 45 min |
| Jul 25, 4:58 PM CDT | Special Weather Statement | EAX | Johnson | 47 min |
Nearby
Flash Flood Watches in Missouri, 2015Flash Flood Watches in Kansas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.